# SDR 2021F00288

- Difficulty date: July 8, 2021
- Submitted: July 8, 2021
- Operation: General aviation
- Aircraft: N508QS
- Engine: Pwc PW306D1
- Engine time: 3,015 hours, 2,014 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Cover
- Condition: Corroded
- Location: Accessory G/B
- Part time: 3,015 hours, 2,014 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED TEMPORARY REPAIR AND PROTECTION OF THE LH ENGINE AGB AFT COVER AND FLANGES FROM MINOR CORROSION. IAW PRATT & WHITNEY CANADA 306D1 MM 72-60-01. INSPECT AGAIN AND REPEAT STEPS (1) THRU (4) AT EVERY AIRCRAFT MINOR INSPECTION. (1A, 800HR.) UNTIL PERMANENT REPAIR COMPLETED. IAW P&WC 306D1 MM 72-60-01.
